Species
Genus Johnsonius Marsh, 1993
Statistics
| images | |
|---|---|
| Johnsonius costaricensis Marsh, 2002 | 0 |
| Johnsonius hansoni Marsh, 1993 | 0 |
| Johnsonius perknus Marsh, 2002 | 0 |
| Johnsonius tricolor Marsh, 1993 | 0 |
| Johnsonius xanthus Marsh, 1993 | 0 |
| 0 |
- Johnsonius Marsh, 1993.
- Keys:
Nunes & Penteado-Dias Nunes, J.F. & A.M. Penteado-Dias Systematics and distribution of the genus Johnsonius Marsh (Hymenoptera, Braconidae, Doryctinae) with description of two new species from Brazil. Revista Brasileira de Entomologia 52 (1):1-6.:2 (Neotropic);
